Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A lower bound for the class number of certain cubic number fields

Author: Günter Lettl
Journal: Math. Comp. 46 (1986), 659-666
MSC: Primary 11R16; Secondary 11R29
MathSciNet review: 829636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let K be a cyclic number field with generating polynomial

$\displaystyle {X^3} - \frac{{a - 3}}{2}{X^2} - \frac{{a + 3}}{2}X - 1$

and conductor m. We will derive a lower bound for the class number of these fields and list all such fields with prime conductor $ m = ({a^2} + 27)/4$ or $ m = (1 + 27{b^2})/4$ and small class number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R29

Retrieve articles in all journals with MSC: 11R16, 11R29

Additional Information

PII: S 0025-5718(1986)0829636-1
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia